# SDR UIEA201000128

- Difficulty date: June 8, 2009
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 25259
- Aircraft time: 43,275 hours, 6,484 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO RECORD A MAJOR REPAIR.  DURING C CHECK INSPECTION BEING PERFORMED AT HKG; DAMAGE WAS FOUND TO THE RIGHT I/B AILERON, O/B AFT CORNER DELAMINATION / DAMAGE.  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH THE 747-400 SRM 51-70-07 FIGURE 9.
